# SDR GTIA2024021037900

- Difficulty date: February 9, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 8,204 hours, 3,411 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

VINEGAR SMELL ON APPROACH AT 3000".-APPLIED T.S.M.  05-50-00-810-831-A . UPON INSPECTION OF AC.  FOUND  AFT GALLEY CARTS AND TRASH CONTAINER DIRTY AND WET ( LIKE OLD JUICE RESIDUE) CLEANED AFT GALLEY AREA AS REQUIRED AND C/W AC. DECONTAMINATION OF THE ENVIROMENTAL SYSTEM E.SC.S.  IAW AMM; 21-00-00-615. NO VINEGAR SMELL NOTED, AC. OK TO CONTINUE OPS.
